Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2014, Special Issue (2014), Article ID 236083, 9 pages.

Robust Inventory Financing Model with Partial Information

Yong Wang, Jixiang Zhou, Hailei Sun, and Lin Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given current fast-changing market conditions and difficulty in obtaining financing for small- and medium-sized enterprises, this paper studies the robust inventory financing model under partial information, that is, where the demand distribution is partly known. Two demand information cases are discussed: (1) the mean and variance and (2) the support of the demand distribution. In this setting, the robust method that maximizes the worst-case profit and minimizes the firm’s maximum possible regret of not acting optimally would be used to formulate the optimal sales quantity. We show that the approach used in this paper is tractable, and we provide an explicit expression for the robust optimal policy. We then use numerical examples to compare the firm’s losses under two demand information cases with those occurring under demand certainty. More importantly, the numerical examples indicate that our robust inventory financing model can obtain a robust but not conservative solution.

Article information

Source
J. Appl. Math., Volume 2014, Special Issue (2014), Article ID 236083, 9 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425050731

Digital Object Identifier
doi:10.1155/2014/236083

Mathematical Reviews number (MathSciNet)
MR3224358

Citation

Wang, Yong; Zhou, Jixiang; Sun, Hailei; Jiang, Lin. Robust Inventory Financing Model with Partial Information. J. Appl. Math. 2014, Special Issue (2014), Article ID 236083, 9 pages. doi:10.1155/2014/236083. https://projecteuclid.org/euclid.jam/1425050731


Export citation